I received my first depo shot about a week ago and now I'm starting to get stomach aches and experiencing some nausea. Did anyone else suffer from any of these symptoms at first, & did they go away ? Please do not comment any horror stories as I've already read them all and am regretting even going for the shot. Just hoping to find some anxiety relief !!
I am wondering about the side effects because my 16yr old just got her first shot about 2mths ago and just recently started vomiting randomly. I am wondering if this is normal. From what I am reading your symptoms are just part of the plan and they should go away. Don't worry! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 31 Jul 2014 • 1 answer
Posted 20 Jun 2016 • 1 answer
Posted 5 Mar 2017 • 1 answer